Algebraic dynamics in O*-algebras: A perturbative approach

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper the problem of recovering an algebraic dynamics in a perturbative approach is discussed. The mathematical environment in which the physical problem is considered is that of algebras of unbounded operators endowed with the quasiuniform topology. After some remarks on the domain of the perturbation, conditions are given for the dynamics to exist as the limit of a net of regularized linear maps. © 2002 American Institute of Physics.
Original languageEnglish
Pages (from-to)3280-3292
Number of pages13
JournalJournal of Mathematical Physics
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Algebraic dynamics in O*-algebras: A perturbative approach'. Together they form a unique fingerprint.

Cite this